MathSciNet Relay Station
MathSciNet bibliographic data
MR273510 (42 #8388) 50.40 (52.00)
Andreev, E. M. Convex polyhedra of finite volume in Lobačevskiĭ space. (Russian) Mat. Sb. (N.S.) 83 (125) 1970 256–260.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement